An improved rate for non-negative definite consistent covariance matrix estimation with heterogeneous dependent data
Danny Quah ()
Economics Letters, 1990, vol. 33, issue 2, 133-140
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(90)90158-W
Full text for ScienceDirect subscribers only
Related works:
Working Paper: AN IMPROVED RATE FOR NONNEGATIVE DEFINITE CONSISTENT COVARIANCE MATRIX ESTIMATION WITH HETEROGENEOUS DEPENDENT DATA (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:33:y:1990:i:2:p:133-140
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().